MAUDE Adverse Event Report: VYAIRE MEDICAL INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: finding/root cause: the device was received for evaluation.Visual inspection of the device showed that the pigtail cable was damaged, and the fan filter and inlet foam filter were missing.The device was powered off and connected to a known good ac power source and circuit lung.The charge status led indicator was red, and the external power led indicator was green.Upon restarting the device in normal mode, customer settings was recorded.The device ran for 51.5 hours, without any issues or faults.The reported complaint was confirmed through event trace review; however, it was not duplicated during investigation and testing, so root cause is unknown.The device was found to be functioning as designed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the vent was on a patient and suddenly stopped working / shut off completely.The battery was fully charged.There was no patient harm reported, as staff was near the patient's bedside during incident.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa, IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20433368
Report Number3013421741-2024-00490
Device Sequence Number8441536
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279(11)221208
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown